EconPapers    
Economics at your fingertips  
 

Higher Ring Derivation and Intuitionistic Fuzzy Stability

Ick-Soon Chang

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

We take account of the stability of higher ring derivation in intuitionistic fuzzy Banach algebra associated to the Jensen type functional equation. In addition, we deal with the superstability of higher ring derivation in intuitionistic fuzzy Banach algebra with unit.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/503671.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/503671.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:503671

DOI: 10.1155/2012/503671

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:503671